Frattini sublattices in varieties of lattices
Colloquium Mathematicum, Tome 44 (1981) no. 2, pp. 181-184
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_44_2_181_184,
author = {M. E. Adams and J. Sichler},
title = {Frattini sublattices in varieties of lattices},
journal = {Colloquium Mathematicum},
pages = {181--184},
year = {1981},
volume = {44},
number = {2},
doi = {10.4064/cm-44-2-181-184},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-44-2-181-184/}
}
TY - JOUR AU - M. E. Adams AU - J. Sichler TI - Frattini sublattices in varieties of lattices JO - Colloquium Mathematicum PY - 1981 SP - 181 EP - 184 VL - 44 IS - 2 UR - http://geodesic.mathdoc.fr/articles/10.4064/cm-44-2-181-184/ DO - 10.4064/cm-44-2-181-184 LA - en ID - 10_4064_cm_44_2_181_184 ER -
M. E. Adams; J. Sichler. Frattini sublattices in varieties of lattices. Colloquium Mathematicum, Tome 44 (1981) no. 2, pp. 181-184. doi: 10.4064/cm-44-2-181-184
Cité par Sources :